Follow
MARGHERITA ZANELLA
MARGHERITA ZANELLA
Verified email at polimi.it
Title
Cited by
Cited by
Year
Optimal portfolio choice with path dependent benchmarked labor income: a mean field model
B Djehiche, F Gozzi, G Zanco, M Zanella
Stochastic Processes and their Applications 145, 48-85, 2022
122022
Robust portfolio choice with sticky wages
S Biagini, F Gozzi, M Zanella
SIAM Journal on Financial Mathematics 13 (3), 1004-1039, 2022
122022
Ergodic results for the stochastic nonlinear Schr÷dinger equation with large damping
Z Brzeźniak, B Ferrario, M Zanella
Journal of Evolution Equations 23 (1), 19, 2023
102023
Absolute continuity of the law for the two dimensional stochastic Navier–Stokes equations
B Ferrario, M Zanella
Stochastic Processes and their Applications 129 (5), 1568-1604, 2019
82019
Invariant measures for a stochastic nonlinear and damped 2D Schr÷dinger equation
Z Brzeźniak, B Ferrario, M Zanella
Nonlinearity 37 (1), 015001, 2023
52023
Surface measures and integration by parts formula on levels sets induced by functionals of the Brownian motion in
S Bonaccorsi, L Tubaro, M Zanella
Nonlinear Differential Equations and Applications NoDEA 27 (3), 27, 2020
52020
Stochastic vorticity equation in with not regular noise
B Ferrario, M Zanella
Nonlinear Differential Equations and Applications NoDEA 25 (6), 49, 2018
52018
Wage rigidity and retirement in optimal portfolio choice
S Biagini, E Biffis, F Gozzi, M Zanella
arXiv preprint arXiv:2101.09732, 2021
4*2021
A pricing formula for delayed claims: Appreciating the past to value the future
E Biffis, B Goldys, C Prosdocimi, M Zanella
Mathematics and Financial Economics 17 (2), 175-202, 2023
32023
Degenerate Kolmogorov equations and ergodicity for the stochastic Allen–Cahn equation with logarithmic potential
L Scarpa, M Zanella
Stochastics and Partial Differential Equations: Analysis and Computations 12á…, 2024
22024
Absolute continuity of the law for solutions of stochastic differential equations with boundary noise
S Bonaccorsi, M Zanella
Stochastics and Dynamics 17 (06), 1750045, 2017
22017
Existence and regularity of the density for solutions of stochastic differential equations with boundary noise
S Bonaccorsi, M Zanella
Infinite Dimensional Analysis, Quantum Probability and Related Topics 19 (01á…, 2016
22016
Differentiability in infinite dimension and the Malliavin calculus
DA Bignamini, S Ferrari, S Fornaro, M Zanella
arXiv preprint arXiv:2308.05004, 2023
12023
Invariant measures for a stochastic nonlinear and damped 2D Schr÷dinger equation
B Ferrario, Z Brzezniak, M Zanella
NONLINEARITY 37 (1), 2024
2024
Uniqueness of the invariant measure and asymptotic stability for the 2D Navier Stokes equations with multiplicative noise
B Ferrario, M Zanella
arXiv preprint arXiv:2307.03483, 2023
2023
Stationary solutions for the nonlinear Schr\" odinger equation
B Ferrario, M Zanella
arXiv preprint arXiv:2305.10393, 2023
2023
Regularity results on two dimensional stochastic Navier-Stokes equations in vorticity form
M Zanella
UniversitÓ degli studi di Pavia, 2018
2018
A Pricing Formula for Delayed Claims
E Biffis, B Goldys, C Prosdocimi, M Zanella
2016
The system can't perform the operation now. Try again later.
Articles 1–18